# SDR C2XA98IA473

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145
- Aircraft serial: 145005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 20-25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND CORROSION BETWEEN THE COMPOSITE FLOOR CROSS BEAMS AND OMEGA BEAMS AT FRAMES 20 AND 25.  MAINTENANCE REPAIRED THE DAMAGED SECTIONS OF OMEGA BEAM IAW EMBRAER FAX SST-2125/98, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
